A geometric version of the circle method

Tim Browning, Will Sawin

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We develop a geometric version of the circle method and use it to compute the compactly supported cohomology of the space of rational curves through a point on a smooth affine hypersurface of sufficiently low degree.

Original languageEnglish (US)
Pages (from-to)893-948
Number of pages56
JournalAnnals of Mathematics
Issue number3
StatePublished - May 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


  • Circle method
  • Etale cohomology
  • Hypersurface
  • Mapping space
  • Rational curves


Dive into the research topics of 'A geometric version of the circle method'. Together they form a unique fingerprint.

Cite this